# SDR 2001FA0000463

- Difficulty date: September 24, 2001
- Submitted: November 2, 2001
- Operation: General aviation
- Aircraft: N49JJ
- Make and model: Grob G102IIIB
- Aircraft serial: 5606CB
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Flutter
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE CRUISING IN LEVEL FLIGHT AT 100 KTS, INDICATED, 5000 MSL, THE PILOT INITIATED A CLIMB ESTIMATED BETWEEN 2.0-2.5 G`S.  AS SOON AS THE CLIMB WAS INITIATED FLUTTER WAS NOTED IN THE PITCH MOTION OF THE STICK (ELEVATOR FLUTTER).  BACK PRESSURE WAS RELAXED AND THE FLUTTER STOPPED.  THE GLIDER LANDED WITHOUT FURTHER INCIDENT.  GLIDER IS CURRENTLY BEING EXAMINED AT MFG.
